background image

HomeHealthPain ReliefAspirinAlka Seltzer Antacid XS Pain Relief 20 Tablets

Alka Seltzer Antacid XS Pain Relief 20 Tablets

Double tap to zoom in
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka Seltzer Antacid XS Pain Relief 20 Tablets
Alka-Seltzer XS is a double action formula, with added caffeine, designed to act fast on pain. The soluble tablets contain aspirin and paracetamol, which together have pain relief, fever relief, and anti-inflammatory properties. Aspirin and paracetamol are rapidly absorbed and distributed around the body to provide fast relief of general pain such as headaches, migraines, period pain, toothache, and sore throat. Alka-Seltzer XS also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer XS can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.

£4.29 each 21.45p each

0 Reviews
Sorry, Store Pick-up Only
Check store availability

Product Information

Alka-Seltzer XS is a double action formula, with added caffeine, designed to act fast on pain. The soluble tablets contain aspirin and paracetamol, which together have pain relief, fever relief, and anti-inflammatory properties. Aspirin and paracetamol are rapidly absorbed and distributed around the body to provide fast relief of general pain such as headaches, migraines, period pain, toothache, and sore throat. Alka-Seltzer XS also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer XS can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.

Features

Fast, double action pain relief Water-soluble tablets with aspirin, paracetamol + caffeine For general pain including headaches & migraines, period pain, rheumatic & muscular pain Relief from cold & flu symptoms Sugar free Suitable for vegetarians & vegans

Benefit

It also contains an antacid to calm an upset stomach and buffering agents which empty the stomach to aid relief.

Suitable for relief of general pain such as migraine and period pains, rheumatic and muscular pain and the symptomatic relief of colds and flu.

Product Specification

Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg Sodium content 472mg per tablet

Height (8.2)

Width (5.7)

Depth (5.2)

Product code: 478206

Product Uses

Always read the label. Please read the enclosed leaflet carefully. Directions: Alka-Seltzer XS should always be dissolved in water before use. Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary. Do not take more than 8 tablets in 24 hours. Do not take for more than 3 days without consulting your doctor.

Tips and Advice